Acta Mathematica

Quasiconformal mappings and extendability of functions in sobolev spaces

Peter W. Jones

Full-text: Open access

Note

N.S.F. grant MCS-7905036.

Article information

Source
Acta Math. Volume 147 (1981), 71-88.

Dates
Received: 4 August 1980
First available in Project Euclid: 31 January 2017

Permanent link to this document
https://projecteuclid.org/euclid.acta/1485890130

Digital Object Identifier
doi:10.1007/BF02392869

Zentralblatt MATH identifier
0489.30017

Rights
1981 © Almqvist & Wiksell

Citation

Jones, Peter W. Quasiconformal mappings and extendability of functions in sobolev spaces. Acta Math. 147 (1981), 71--88. doi:10.1007/BF02392869. https://projecteuclid.org/euclid.acta/1485890130.


Export citation

References

  • Ahlfors, L. V., Quasiconformal reflections, Acta Math., 109 (1963), 291–301.
  • Calderón, A. P., Lebesgue spaces of differentiable functions and distributions, in Proc. Symp. Pure Math., Vol. IV, 1961, 33–49.
  • — Estimates for singular integral operators in terms of maximal functions. Studia Math., 44 (1972), 563–582.
  • Calderon, A. P. & Scott, R., Sobolev type inequalities for p>0. Studia Math., 62 (1978), 75–92.
  • Gehring, F. W., Extensions of quasiconformal mappings in three space. J. Analyse Math., 14 (1965), 171–182.
  • Gehring, F. W. Extension theorems for quasiconformal mappings in n-space. Proceedings of the International Congress of Mathematicians (Moscow, 1966), 313–318.
  • — Extension theorems for quasiconformal mappings in n-space. J. Analyse Math., 19 (1967), 149–169.
  • Gehring, F. W. Characterizations of uniform domains. To appear.
  • Gehring, F. W. & Väisälä, J., The coefficients of quasiconformality of domains in space. Acta Math., 114 (1965), 1–70.
  • — Hausdorff dimension and quasiconrormal mappings, J. London Math. Soc., 6 (1973), 504–512.
  • Gol'dshtein, V. M., Latfullin, T. G. & Vodop'yanov, S. K., Criteria for extension of functions of the class L ${}_{2}^{1}$ from unbounded plain domains. Siberian Math. J. (English translation), 20: 2 (1979), 298–301.
  • Gol'dhtein, V. M., Reshetnyak, Yu. G. & Vodop'yanov, S. K., On geometric properties of functions with generalized first derivatives. Uspehi Mat. Nauk., 34: 1 (1979), 17–65. English translation in Russian Math. Surveys, 34: 1 (1979), 19–74.
  • Hestenes, M., Extension of the range of a differentiable function. Duke Math. J., 8 (1941), 183–192.
  • Jerison, D. & Kenig, C., Boundary behavior of harmonic functions in nontagentially accessible domains. Preprint.
  • Jones, P. W., Extension theorems for BMO. Indiana Math. J., 29 (1980), 41–66.
  • Lehto, O. & Virtanen, K. I., Quasiconformal mappings in the plane. 2nd ed., Springer-Verlag, New York, 1973.
  • Lichtenstein, L., Eine elementare Bemerkung zur reelen Analysis. Math. Z., 30 (1919).
  • Martio, O. & Sarvas, J., Injectivity theorems in the plane and space. Ann. Ann. Acad. Sci. Fenn. To appear.
  • Mostow, G. D., Quasiconformal mappings in n-space and the rigidity of hyperbolic space forms. I.H.E.S. Publ. Math., 34 (1968), 53–104.
  • Stein, E. M., Singular integrals and differentiability properties of functions. Princeton University Press, Princeton. New Jersey, 1970.
  • Sullivan, D., The density at infinity of a discrete group of hyperbolic motions. I.H.E.S. Publ. Math., 50 (1979), 171–202.
  • Väisälä, J., Lectures on n-dimensional quasiconformal mappings. Springer Lecture Notes in Math., 229, 1971.
  • Whitney, H., Analytic extensions of differentiable functions defined in closed sets. Trans. Amer. Math. Soc., 36 (1934), 63–89.